brain-icon
Headache since 3-4 days (migrain history
I had been taking medicines Inderal 40 and naprosyn 250, 10 years back. And whenever I have headache I take naprosyn 250. But since few days I am having accute headache from inside. Its very painful.
27 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You need to consult a Neurologist/ Neurosurgeon
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.